MAUDE Adverse Event Report: ORTHALIGN, INC. REFERENCE SENSOR 4

ORTHALIGN, INC. REFERENCE SENSOR 4
Model Number 403087-06
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the returned reference sensor s/n (b)(4) did not find any issues during simulated procedures.Additionally, no navigation unit was returned so the complaint could not be confirmed.From the complaint description, the reason for the issue seen by the user is the sensor was on the impactor during impaction.Orthalign recommends removing the sensor from the impactor prior to impact.It has been found that impacting with the sensor attached can cause damage to the sensor or result in accuracy issues.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.This initial report is being filed after the due date as the initial submission was found to have not be received during an attempt to submit the follow-up report.At that time, the error message "error: initial report / prior supplement has not been received.The initial report is missing." alerted orthalign inc of the issue prompting the submission of this as an initial report.
 
Event or Problem Description
It was reported that total hip arthroplasty was performed with hipalign.During cup impaction, cr2 battery was depleted so another cr2 battery was used.The surgeon tried to impact cup again after he adjusted anteversion angle but angles navigation unit showed was unusual that abduction angle was over 50 degree.Subsequently, he impacted the cup with rough indication.Ball joint of the pelvic base crest was firmly fixed.

Brand Name
REFERENCE SENSOR 4
Common Device Name
REFERENCE SENSOR
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key12294357
Report Number3007521480-2021-00022
Device Sequence Number4490381
Product Code OLO
UDI-Device Identifier00858704006589
UDI-Public00858704006589
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number403087-06
Device Catalogue Number403087-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1